IndexAuthor

Number of items: 3.

Fernández Laguna, Víctor and Morón, Manuel A. and Nhu, Nguyen Tho and Rodríguez Sanjurjo, José Manuel (1993) Movability and limits of polyhedra. Fundamenta Mathematicae, 143 (3). pp. 191-201. ISSN 0016-2736

Nhu, Nguyen Tho and Rodríguez Sanjurjo, José Manuel and Van An, Tran (1997) The AR-property for Roberts' example of a compact convex set with no extreme points .1. General result. Proceedings of the American Mathematical Society, 125 (10). pp. 3075-3087. ISSN 0002-9939

Nhu, Nguyen Tho and Rodríguez Sanjurjo, José Manuel and Van An, Tran (1997) The AR-property for Roberts' example of a compact convex set with no extreme points .2. Application to the example. Proceedings of the American Mathematical Society, 125 (10). pp. 3089-3098. ISSN 0002-9939

This list was generated on Sat Nov 27 02:50:29 2021 CET.